The Galois group of $X^p+aX^s+a$

Volume 134 / 2008

B. Bensebaa, A. Movahhedi, A. Salinier Acta Arithmetica 134 (2008), 55-65 MSC: Primary 11R32, 12F10; Secondary 11S15, 12E10. DOI: 10.4064/aa134-1-4

Authors

  • B. BensebaaXLIM UMR 6172 CNRS
    Mathématiques et Informatique
    Université de Limoges
    123 Avenue Albert Thomas
    87060 Limoges Cedex, France
    e-mail
  • A. MovahhediXLIM UMR 6172 CNRS
    Mathématiques et Informatique
    Université de Limoges
    123 Avenue Albert Thomas
    87060 Limoges Cedex, France
    e-mail
  • A. SalinierXLIM UMR 6172 CNRS
    Mathématiques et Informatique
    Université de Limoges
    123 Avenue Albert Thomas
    87060 Limoges Cedex, France
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image